# SDR ASAA2020072432936

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 51,263 hours, 15,315 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 2011
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 91,449 hours, 39,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 5TH STAGE CHECK VALVE FAILED INSPECTION IAW T/C NG-36EO-22817-1.  GROUNDED - YES.  REMOVED THE NR 1 ENG BLEED AIR CHECK VALVE IAW AMM 36-11-02-00 AND INSTALLED NEW 5TH STAGE BLEED AIR CHECK VALVE IAW AMM 36-11-02-400-801.  REINSTALLED NR 1 ENG BLEED AIR CHECK VALVE IAW AMM 36-11-02-400-801, NO LEAKS NOTED. COMPLIED WITH T/C # NG-36EO-22817-1.
